# SDR V0XD20171010001

- Difficulty date: October 10, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 31,928 hours, 23,368 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Bracket
- Part number: CC670129421
- Condition: Cracked
- Location: Lt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SLAT TRACK 1-3 CANISTER SUPPORT BRACKET CRACKED.  REPAIRED THE SUPPORT BRACKET IAW  REO 670-57-42-577, REV, SRM 51-21-16, AND 51-25-06.
